My sugar was higt an low when I had knee surgery in march they put me onactos 30mg I a day enalapril 5mg two a daymetformin 1000mg 2time a dayan glimepiride 2mg 2 time a day an lantus 20mg a day but I cut my self out to 2 glimepiride I metformin I enalapril an iactos in the morning at night I take a shot of lantus if my sugar high I take 20 an if it a little low I want take any thing my dr, don't talk to me he tell his nurse an she tell me cause I can't hear,
Regarding the medicines you are taking, apart from metformin all other diabetes medicines (including insulin) have weight gain as a side effect. Please see a dietitian if you are able to - they may be able to guide you about food choices, etc. This may not reduce the weight initially but may help in maintaining it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 17 Jul 2011 • 4 answers
Posted 11 Apr 2013 • 2 answers
Posted 27 Sep 2013 • 9 answers
Posted 2 Mar 2016 • 0 answers